JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
Bead shape optimization in frequency response problem
Kohei ShintaniHideyuki Azegami
Author information
JOURNALS FREE ACCESS

2016 Volume 8 Pages 13-16

Details
Abstract

The present paper describes a method finding bead shapes in shell structure to decrease the absolute value of mean compliance under periodic loading by using a solution to shape optimization method. Variation of the shell structure in out-of-plane direction is chosen as a design variable. To create beads, the out-of-plane variation is restricted by using the sigmoid function. The integrated absolute value of mean compliance in target frequency range is used as objective function. An iterative algorithm based on the $H^1$ gradient method is used to solve the problem. The effectiveness of the method is confirmed by numerical example.

Information related to the author
© 2016, The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top